# SDR C2XA02CL025

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001009
- Part serial: 0047
- Condition: Inoperative
- Location: Tail
- Part time: 8,082 hours, 6,514 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3230 THE CREW REPORTED BOTH CAPTAINS AND FIRST OFFICER'S PITCH TRIM DID NOT WORK.MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
